MathSciNet Relay Station
MathSciNet bibliographic data
MR1841542 93E15 (93D15 93D20)
Florchinger, Patrick A stochastic Jurdjevic-Quinn theorem for the stabilization of nonlinear stochastic differential systems. Stochastic Anal. Appl. 19 (2001), no. 3, 473–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement